# SDR CHQA201100093

- Difficulty date: February 28, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 20,647 hours, 17,925 cycles
- Engine: Allsn AE3007A
- Engine time: 15,224 hours, 13,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14004214609
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT OUTBOARD ANGLE THAT JOINS THE OMEGA BEAM AND THE WING STUB UPPER SKIN WAS FOUND TO BE CRACKED.  THE RIGHT OUTBOARD ANGLE WAS REPAIRED IAW SRM 53-23-02.
